# SDR CHQA200900128

- Difficulty date: May 21, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 14,438 hours, 12,446 cycles
- Engine: Allsn AE3007A
- Engine time: 16,543 hours, 14,157 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5028
- Condition: Malfunctioned
- Location: Mlg
- Part time: 16,647 hours, 12,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW RETURNED TO FIELD FOR A LANDING GEAR AIR/GROUND FAIL MESSAGE AND ALSO REPORTED A FAINT ELECTRICAL ODOR ON TAKEOFF.  THE CMC WAS DOWNLOADED AND NO FAULT MESSAGES WERE PRESENT.  AL RELAY PANELS WERE INSPECTED WITH NO DAMAGE NOTED.  THE LGEU WAS REPLACED AND THE GEAR WAS SWUNG SEVERAL TIMES WITH NO FURTHER DEFECTS NOTED.
